# SDR DALA2024030402920

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CORROSION SEAT TRACK +Y1292 LOCATED FROM FR64 TO FR66 AT AFT GALLEY AREA (SSI: 534147). C/A: REPLACED FLOOR BEAM Y1292 AND SPLICES (2EA) LOC. FR 64 TO FR 66 AT AFT GALLEY AREA AS PER A320 SRM 51-42-11 AND SRM 51-72-11 AND DWG 10N01474. REV. A. RELEASE DATE: 18/AUG/16. THE MEASURES OF CORROSION ON SEAT TRACK (BEAM) Y1292 ARE: L: 0.394 INCHES W:0.412 INCHES TOOL USED ELECTRONIC CALIPER P/N 500-196-30 S/N A21126170 DUE DATE 06-DEC-24 RII INSPECTION COMPLETE 0831911 AE201QC JOB COMPLETE. (LP: 0223992)
